# SDR SWAA2019111338813

- Difficulty date: November 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 45,139 hours, 22,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EXIT LENS CAME OFF. / R&R LENS PER MM.
